# SDR SWAA2022012489531

- Difficulty date: June 4, 2017
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 39,159 hours, 19,037 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H PASS CABIN FLOOR PANEL (242VF) UPPER SURFACE DELAMINATION. / REPAIRED ALL DELAMINATION DAMAGE ON L/H PASS CABIN FLOOR PANEL 242VF IAW SRM 53-00-50-2R-1. 56749U 07JUN17
